# SDR DALA100519751

- Difficulty date: January 16, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- Aircraft time: 91,043 hours, 81,913 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Former
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND 3 EA BLIND FASTENERS LOOSE IN VERTICAL STABILIZER FORMER. REPAIRED  IAW SRM 55-30-0, SRM 55-31-0 & SRM 51-30-8.
